BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Please use this identifier to cite or link to this item:

Title: A Metaheuristic Approach to Solving the Generalized Vertex Cover Problem
Authors: Milanović, Marija
Keywords: Vertex Cover
Genetic Algorithm
Evolutionary Approach
Combinatorial Optimization
Graph Algorithms
Issue Date: 2010
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 24, Fasc 3-4 (2010), 267p-273p
Abstract: The topic is related to solving the generalized vertex cover problem (GVCP) by genetic algorithm. The problem is NP-hard as a generalization of well-known vertex cover problem which was one of the first problems shown to be NP-hard. The definition of the GVCP and basics of genetic algorithms are described. Details of genetic algorithm and numerical results are presented in [8]. Genetic algorithm obtained high quality solutions in a short period of time.
Description: AMS Subj. Classification: 90C27, 05C85, 90C59
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4

Files in This Item:

File Description SizeFormat
mb-vol24-fasc34-2010-267p-273p.pdf147.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License